Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Estimating the number of Reeb chords using a linear representation of the characteristic algebra

Georgios Dimitroglou Rizell and Roman Golovko

Algebraic & Geometric Topology 15 (2015) 2885–2918
Bibliography
1 V I Arnol’d, The first steps of symplectic topology, Uspekhi Mat. Nauk 41 (1986) 3, 229 MR890489
2 M Audin, Fibrés normaux d'immersions en dimension double, points doubles d'immersions lagragiennes et plongements totalement réels, Comment. Math. Helv. 63 (1988) 593 MR966952
3 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, I", Astérisque 107, Soc. Math. France (1983) 87 MR753131
4 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
5 G Dimitroglou Rizell, Legendrian ambient surgery and Legendrian contact homology, preprint (2014) arXiv:1205.5544
6 T Ekholm, Y Eliashberg, E Murphy, I Smith, Constructing exact Lagrangian immersions with few double points, Geom. Funct. Anal. 23 (2013) 1772 MR3132903
7 T Ekholm, J B Etnyre, J M Sabloff, A duality exact sequence for Legendrian contact homology, Duke Math. J. 150 (2009) 1 MR2560107
8 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 85 MR2191769
9 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
10 T Ekholm, J Etnyre, M Sullivan, Legendrian contact homology in $P\times\mathbb{R}$, Trans. Amer. Math. Soc. 359 (2007) 3301 MR2299457
11 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, preprint (2012) arXiv:1212.1519
12 T Ekholm, T Kálmán, Isotopies of Legendrian $1$–knots and Legendrian $2$–tori, J. Symplectic Geom. 6 (2008) 407 MR2471099
13 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
14 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
15 J Epstein, D Fuchs, On the invariants of Legendrian mirror torus links, from: "Symplectic and contact topology: interactions and perspectives" (editors Y Eliashberg, B Khesin, F Lalonde), Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 103 MR1969270
16 J B Etnyre, K Honda, On connected sums and Legendrian knots, Adv. Math. 179 (2003) 59 MR2004728
17 R Golovko, A note on the front spinning construction, Bull. Lond. Math. Soc. 46 (2014) 258 MR3194745
18 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
19 M B Henry, D Rutherford, Ruling polynomials and augmentations over finite fields, J. Topol. 8 (2015) 1 MR3335247
20 K H Ko, S Lee, On Kauffman polynomials of links, J. Korean Math. Soc. 26 (1989) 33 MR1005865
21 P Lambert-Cole, Legendrian products, preprint (2013) arXiv:1301.3700
22 C Leverson, Augmentations and rulings of Legendrian knots, preprint (2014) arXiv:1403.4982
23 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2013) arXiv:1201.2245
24 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
25 L Ng, D Rutherford, Satellites of Legendrian knots and representations of the Chekanov–Eliashberg algebra, Algebr. Geom. Topol. 13 (2013) 3047 MR3116313
26 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319 MR1027784
27 D Rutherford, Thurston–Bennequin number, Kauffman polynomial, and ruling invariants of a Legendrian link: The Fuchs conjecture and beyond, Int. Math. Res. Not. 2006 (2006) MR2219227
28 D Sauvaget, Curiosités lagrangiennes en dimension $4$, Ann. Inst. Fourier (Grenoble) 54 (2004) 1997 MR2134231
29 S Sivek, The contact homology of Legendrian knots with maximal Thurston–Bennequin invariant, J. Symplectic Geom. 11 (2013) 167 MR3046489
30 S L Tabachnikov, An invariant of a submanifold transversal to a distribution, Uspekhi Mat. Nauk 43 (1988) 193 MR955791